MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/12/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: db-2203-45 serial number: (b)(6) batch/lot number: 5010146 model/catalog description: argyle lead 45cm sterile kit unique identifier (udi) #: (b)(4).Model number/catalog number: unk serial number: unk batch/lot number: unk model/catalog description: unk unique identifier (udi) #: unk.Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 38757902 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c serial number: n/a batch/lot number: 38359013 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient proceeded with the implant procedure of the deep brain stimulation (dbs) system.Upon completion of the intervention, the patient developed a subdural hematoma, which subsequently led to the patient's death.According to the physician's assessment, the procedure was determined to have contributed to the patient's complication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The devices were not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed.For cases where product identification information was available a review of the device history record (dhr) was conducted.The records indicate that the devices met all applicable acceptance criteria and release requirements prior to distribution.No manufacturing related nonconformances or deviations were identified during the review that could be associated with the reported event.For the implantable pulse generator (ipg) boston scientific was unable to obtain sufficient product identification information to determine the specific device or associated lot involved in the complaint.Therefore, a dhr review could not be conducted since lot number was not provided and a ship history review could not be performed to identify most probable lots.A risk review was completed and confirmed that the event of hematoma and death was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The investigation was limited to the information and documentation available at the time of review.Evaluation of the complaint record did not identify objective evidence to confirm the reported issue.There is no evidence that the devices were used in an inconsistent manner with the labelled indications/instructions for use.The reported allegations of intracerebral hematoma, and death were not devices related; rather, procedure related.The investigation determined that the reported hematoma and subsequent patient outcome occurred following dbs lead implantation.No evidence was identified to suggest that devices performance contributed to the reported event.Therefore, the investigation is assigned the conclusion code of adverse event related to procedure.Additional suspect medical device components involved in the event: model number/catalog number: db-2203-45.Serial number: (b)(6).Batch/lot number: 5010146.Model/catalog description: argyle lead 45cm sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: unk.Serial number: unk.Batch/lot number: unk.Model/catalog description: unk.Unique identifier (udi) #: unk.Model number/catalog number: db-4600-c.Serial number: n/a.Batch/lot number: 38757902.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c.Serial number: n/a.Batch/lot number: 38359013.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: ((b)(4).

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25513172
Report Number3006630150-2026-04128
Device Sequence Number16108997
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)280204(10)5008532
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5008532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR
Patient SexFemale